# SDR SIMA200812101

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 9,926 hours, 9,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 9,926 hours, 9,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE BAGGAGE DOOR CUT OUT LOWER SILL WAS FOUND CORRODED.  REMOVED THE EXISTING SILL TO REMOVE THE DAMAGED AND CLEANED THE AREA.  POSITIONED NEW SILL, MARK AND DRILLED FASTENERS HOLES.  TREATED PART AND INSTALLED.  REPAIR DONE IAW EMBRAER 145 SRM, EMB-145/1142 REV 39, CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
